# SDR CA031027001

- Difficulty date: October 24, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 33 hours
- Engine: Pwa PT6A66
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shutoff Valve
- Part number: EM4843
- Part serial: 275AB
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE COWLS WERE REMOVED FOR 150 HOUR INSPECTION AND A SMALL AMOUNT OF FUEL WAS FOUND IN THE BOTTOM RIGHT COWL.  WHEN THE RT FUEL BOOST PUMP WAS TURNED ON TO LOCATE THE SOURCE FUEL WAS OBSERVED DRIPPING AT ABOUT 1 DROP PER 2 SECONDSFROM THE RT ENGINE FIREWALL SHUTOFF VALVE. THE LEAK WAS FROM THE ACTUATOR END NOT THE MAIN BODY. FAA AD 2003-17-03 HAD BEEN COMLIED WITH THE VALVE HAD BEEN MODIFIED AS PER ELECTROMECH SB 484-3AB.
